# SDR UIEA2021052101162

- Difficulty date: May 21, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 93,139 hours, 19,850 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"APU FAULT" APU WON'T START ON GROUND, HUNG START AT 17%.( TROUBLESHOT APU START FAULT. APU FAULTED @ 7% START. FAULT CLEARED, APU STARTED NORMAL. BATTERY START. APU BATT VOLTAGE 28VDC DIPPED TO 24 VDC. BATT REGAINED 28VDC @ 13 AMPS )
